February 13, 2007
I am a douchebag!
Lately, I have been feeling unusually anxious and paranoid about people and things around me. I have started taking a new medication for my medication condition back in late Decemeber. My doctor told me that it would take 6-8 weeks for the drug effects to be seen.
Today my colleague told me that my emotions have been unusually volatile and I am paranoid all the time. At first, I just thought that it must be the stress I had at work. When my doctor called me later in the afternoon to confirm my appointment tomorrow, I took the opportunity to ask her whether it could possible be the side effect of the new medication. Guess what, she told me that that (she actually sent me the link) "some patients have unusual thoughts or behaviors while taking the medication, including delusions (believe you are someone else), hallucinations (seeing or hearing things that are not there), paranoia (feeling that people are against you), or feeling confused. If this happens to you, call your doctor. "
Now I finally understand why I have been acting like a douchebag since early Jan and I probably have been acting worse since then. My doctor asked me to stop the medication immediately and she said that it may take a few weeks or more to wear off all the side effects.
I never envision that my doctor won't tell me about this before I started taking the medication! What the hell!